# SDR DALA2019042512637

- Difficulty date: April 21, 2019
- Submitted: April 25, 2019
- Operation: Air carrier
- Aircraft: N6708D
- Make and model: Boeing 757232
- Aircraft serial: 30480
- Aircraft time: 63,013 hours, 23,173 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Support
- Condition: Corroded
- Location: Wng-Bdy Fairing
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6708 CORROSION ON BODY FARING SUPPORT AT BS=900 BTW RBL40 TO LBL 40. CORRECTIVE ACTION: SUMMARY: NRC 00467, CORROSION LEVEL 2. (UT) MEASUREMENT THICKNESS WAS OUT OF LIMITS PER B757-200 SRM. REPLACED PER B757-200 SRM. (1039485)
